Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Had unprotected sex. Took ipill. Having abdominal pain, chest pain. Reason?

I had done nasbandhi operation 2 1/2 back under the supevison of good doctor,I had unprotected sex with wife,though I ejected much outside varginal area, I given her I pill @45 hours later .She fell ok for 3 days but after that abdominal pain ,cjest pain starts for last 3 day,what is the reason,and how many day it take to cure pain J
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Look, nasbandhi operation is done by blocking or cutting the spermatic cord. By this method, sperm is not ejaculated. Only the seminal fluid is ejaculated.

So, she did not have to take the pill.

But, the symptoms you described are indicative of side effects of the pill.

Just wait for normal period. After that there will be no problem.

Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor